Francisco Javier Gonz\'alez Vieli
Fourier inversion of distributions on projective spaces

Comment.Math.Univ.Carolin. 47,3 (2006) 437-441.

Abstract:We show that the Fourier-Laplace series of a distribution on the real, complex or quarternionic projective space is uniformly Ces{\accent 18 a}ro-summable to zero on a neighbourhood of a point if and only if this point does not belong to the support of the distribution.

Keywords: distribution, projective space, Fourier-Laplace series, Ces{\accent 18 a}ro summability
AMS Subject Classification: Primary 46F12; Secondary 42C10